# SDR AALA20170705002

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 5,646 hours, 2,120 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE2400021
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER PRESSURE READS LOW.  SERVICED R3 DOOR ASSIST BOTTLE DAMPER IAW 52-22-00.
